An anisotropic nonconforming element for fourth order elliptic singular perturbation problem

Shaochun Chen, Mingfang Liu, Zhonghua Qiao

Research output: Contribution to journalJournal articlepeer-review

17 Citations (Scopus)

Abstract

A new nonconforming element constructed by the Double Set Parameter method, is applied to the fourth order elliptic singular perturbation problem. The convergence uniformly in the perturbation parameter, is proved under the anisotropic meshes and optimal convergence rate O(h) is obtained. Numerical results are given to demonstrate validity of our theoretical analysis.

Original languageEnglish
Pages (from-to)766-784
Number of pages19
JournalInternational Journal of Numerical Analysis and Modeling
Volume7
Issue number4
Publication statusPublished - Oct 2010

Scopus Subject Areas

  • Numerical Analysis

User-Defined Keywords

  • Nonconforming finite element
  • Double set parameter method
  • Anisotropic
  • Fourth order elliptic singular perturbation problem
  • Uniform convergence

Fingerprint

Dive into the research topics of 'An anisotropic nonconforming element for fourth order elliptic singular perturbation problem'. Together they form a unique fingerprint.

Cite this